Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Indecomposable representations of groups with a cyclic Sylow subgroup


Author: G. J. Janusz
Journal: Trans. Amer. Math. Soc. 125 (1966), 288-295
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9947-1966-0201528-4
MathSciNet review: 0201528
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Brauer and C. Nesbitt, On the modular characters of groups, Ann. of Math. (2) 42 (1941), 556-590. MR 0004042 (2:309c)
  • [2] W. Burnside, Theory of groups of finite order, 2nd ed., Cambridge Univ. Press, Cambridge, 1911.
  • [3] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Interscience, New York, 1962. MR 0144979 (26:2519)
  • [4] J. A. Green, On the indecomposable representations of a finite group, Math. Z. 70 (1959), 430-445. MR 0131454 (24:A1304)
  • [5] -, A transfer theorem for modular representations, J. Algebra 1 (1964), 73-84. MR 0162843 (29:147)
  • [6] D. G. Higman, Indecomposable representations at characteristic $ p$, Duke Math. J. 21 (1954), 377-381. MR 0067896 (16:794c)
  • [7] F. Kasch, M. Kneser and H. Kupisch, Unzerlegbare modulare Darstellungen endlicher Gruppen mit zyklischer $ p$-Sylow-Gruppe, Arch. Math. 8 (1957), 320-321. MR 0093538 (20:62)
  • [8] T. Nakayama, On Frobenius algebras. II, Ann. of Math. 42 (1941), 1-21. MR 0004237 (2:344b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0201528-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society